Urology Expert Forum
blue/grey penis
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

blue/grey penis

What are possible causes of a  blue/grey color of a head of a penis after a  3-5 mile jog? The color will stay for approx. 1/2 hour after jogging. The head will also be very cold. I feel this is some type of circulation problem and jogging for 20-30 minutes without circulation scares me, the color is quite dark. My doctor had me take 400 mg of vitamin E and drink water before the jog but it did not help at all, I tried this for a month. I am 54 years old and have been jogging for years.
Thanks.
Related Discussions
233190_tn?1278553401
Hello - thanks for asking your question.

With a dark color that clears 1/2 hour after jogging, there is a possibility of blood flow deficiency.

It is possible that this may be related to a circulation problem.  If you have diabetes, smoke, have high cholesterol or peripheral vascular disease, you will be prone to circulation deficiency.  You may want to discuss the option of an angiographic study, plethysmography (the measurement of volume change in an organ or limb) or ultrasound to evaluate for circulatory disorders.

Vasospasm of the blood vessels could also affect blood flow to distal organs.  

Another possibility could be a mass that may be obstructing blood flow.  To test for this, imaging would need to be performed - either an abdominal/pelvic CT scan or ultrasound.  

A referral to a urologist or vascular surgeon would be reasonable for further evaluation.  After they examine you, discuss the utility of imaging or testing for vascular disease.

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Thanks,
Kevin, M.D.
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank